# SDR SPAA0000019

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 44,788 hours, 28,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 6104791
- Part serial: 7097
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE RT OVERWING EXTERIOR EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  THE ASSOCIATED SYSTEM BATTERY CHARGER WAS REPLACED.  SUBSEQUENT SYSTEM TEST WAS SATISFACTORY PER MM 33-51-31.
